關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Repeated significance tests of a multi-parameter in survival analysis

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 88/1 數學系 黃連成 教授 期刊論文 發佈 Repeated significance tests of a multi-parameter in survival analysis , [88-1] :Repeated significance tests of a multi-parameter in survival analysis期刊論文Repeated significance tests of a multi-parameter in survival analysisChang, I-shou; Hsiung, Chao A.; 黃連成; Hwang, Leng-cheng淡江大學數學學系Statistica SinicaStatistica Sinica 9(4), pp.913-922tku_id: 000090740;Made available in DSpace on 2010-01-27T23:36:36Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 4bd1976c77ecc4eacdc371ac8ca7b83a (MD5)en1017-0405<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41453</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果